| Texto completo | |
| Autor(es): |
Número total de Autores: 2
|
| Afiliação do(s) autor(es): | [1] Univ Sao Paulo, Fac Filosofia Ciencias & Letras Ribeirao Preto, Dept Comp & Matemat, BR-14040901 Ribeirao Preto, SP - Brazil
Número total de Afiliações: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY; v. 98, n. 3, p. 456-464, DEC 2018. |
| Citações Web of Science: | 1 |
| Resumo | |
We study the existence and uniqueness of S-asymptotically periodic solutions for a general class of abstract differential equations with state-dependent delay. Some examples related to problems arising in population dynamics are presented. (AU) | |
| Processo FAPESP: | 17/13145-8 - Soluções globais para equações diferenciais abstratas com retardo dependendo do estado |
| Beneficiário: | Eduardo Alex Hernández Morales |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |